# SDR SWAA2025051456694

- Difficulty date: April 11, 2025
- Submitted: May 14, 2025
- Operation: Air carrier
- Aircraft: N293WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36612
- Aircraft time: 56,829 hours, 34,196 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H VAPOR BARRIER CRACKED AT BS 663<[01] L/H VAPOR BARRIER BS663 REPAIRED IN TTG8Q00ZWLU7;[02] REMOVED AND REINSTALLED L/H VAPOR BARRIER AT BS 663 LBL6-LBL70 IAW SRM 51-40-02 & DWGS 111A1000 ID:0259 REV: A;[03] VERIFIED ACTION 2. JOB COMPLETE.
